# SDR ASOA2015101313889

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 36,223 hours, 32,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT AT SERVICE DOOR DAMAGED.  R & R FLOODLIGHT IAW AMM 33-51-19.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
